MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-2317-70
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported tha the patient had a new area of pain in her upper back, and the leads had high impedances.The patient underwent a spinal cord stimulator (scs) system replacement procedure.Additional information was received that the explanted products were discarded per hospital policy and patient was doing well postoperatively.
 
Event or Problem Description
It was reported that the patient had a new area of pain in her upper back, and the leads had high impedances.The patient underwent a spinal cord stimulator (scs) system replacement procedure.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d.2b; additional applicable product code: lgw, qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-2317-70, serial number: (b)(6), batch/lot number: 20688532, model/catalog description: infinion cx lead kit, 70cm, unique identifier (udi) #:(b)(4).Model number/catalog number: sc-1232, serial number: (b)(6), batch/lot number: 504035, model/catalog description: wavewriter alpha 32 ipg kit, unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318, batch/lot number: 20823874, model/catalog description: clik x anchor sterile kit, unique identifier (udi) #: (b)(4).Sc-2317-70 (sn (b)(6).Investigation results, media review, device analysis: the devices were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d.2b; additional applicable product code: lgw, qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-2317-70.Serial number: (b)(6).Batch/lot number: 20688532.Model/catalog description: infinion cx lead kit, 70cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-1232.Serial number: (b)(4).Batch/lot number: 504035.Model/catalog description: wavewriter alpha 32 ipg kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318 batch/lot number: 20823874 model/catalog description: clik x anchor sterile kit unique identifier (udi) #: (b)(4).Sc-2317-70 (sn (b)(6)) investigation results, media review, device analysis: the devices were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Infinion? CX
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50509726
Report Number3006630150-2026-06316
Device Sequence Number16120944
Product Code LGW
UDI-Device Identifier08714729861638
UDI-Public(01)08714729861638(17)190602(10)20688532
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/02/2019
Device Model NumberSC-2317-70
Device Catalogue NumberSC-2317-70
Device Lot Number20688532
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/28/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale